Comment: Summarizing Income Mobility with Multiple Smooth Quantiles Instead of Parameterized Means

Ian Lundberg, Brandon M. Stewart

Research output: Contribution to journalComment/debate

Original languageEnglish (US)
Pages (from-to)96-111
Number of pages16
JournalSociological Methodology
Volume50
Issue number1
DOIs
StatePublished - Aug 1 2020

All Science Journal Classification (ASJC) codes

  • Sociology and Political Science

Fingerprint Dive into the research topics of 'Comment: Summarizing Income Mobility with Multiple Smooth Quantiles Instead of Parameterized Means'. Together they form a unique fingerprint.

  • Cite this